# SDR DALA2018070704462

- Difficulty date: July 6, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,357 hours, 23,651 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - DUE TO CREW OXYGEN LOW. CONFIRMED LEAK AT F/O MASK. SWAPPED F/O MASK & BOX WITH OBSERVER'S. REPLACED CREW O2 BOTTLE PER AMM 12-15. LEAK CHECK OK.
